# SDR GTIA2017091102160

- Difficulty date: September 11, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 41,203 hours, 19,316 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 0690535
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN WOULD NOT PRESSURIZE NORMALLY. AT 18,000', CABIN WAS CLIMBING AT 1400 PER MIN. AND CABIN ALTITUDE WAS AT 8200' AND CLIMBING. REMOVED AND REPLACED CPC1 AND CPC2 IAW AMM 21-31-34. OPS CHECK GOOD. 70687. PERFORMED STRUCTURAL LEAKAGE TEST IAW AMM 05-53-00-780-003-A01 LEAK TEST WITHIN LIMITS.
